I am so sorry to hear that your daughter has developed this disease as a result of the vaccine. I know that there has been a lot of controversy about this vaccine and much of it was due to the fact that it can result in drug-induced Lupus. In fact, the list of adverse symptoms is quite extensive. You would think that they would make each parent/family aware of all of these adverse reactions and of any studies done regarding the vaccine prior to administering it.
Is your daughter taking any medications for her Lupus? If so, what meds is she taking? Also, you say that she is getting worse and not better; can you share her symptoms with us? Perhaps we can give you some insight about her meds and share some of our experiences with dealing with her symptoms.
Please know that we are here to help you help her in any way that we can. This forum is filled with knowledgeable, understanding, and informative people and there will always be someone here when you need us.
I am posting a sticky regarding Gardisil and Menactra in the forum "Lupus Medications". I hope that the information will be helpful to you as well as to others who are considering the vaccine for their children.
Peace and Blessings
Last edited by Saysusie; 05-26-2010 at 11:08 AM.
Look For The Good and Praise It!